# SDR ASAA2023060943604

- Difficulty date: June 9, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 19,937 hours, 6,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810477
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HOLES REQUIRE FILLED TO FACILITATE FLOOR BEAM REPAIR ON PANEL NUMBER 147A5810-477. GROUNDED - YES. REMOVED 2 EA INSERTS AND POTTED HOLES. REPAIRED IAW ASA B737-NG SRM 53-00-50-2R-0.
